# SDR HALA20240930172

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 46,657 hours, 7,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ECAM AIR ENG 2 BLEED FAULT NOTED. ENG 2 BLEED SW PER ECAM PROCEDURE. REMOVED & REPLACED ENG 2 PRV PER AMM 36-11-52. OPS CHECK/LEAK CHECK OK. REMOVED & REPLACED PACK 2 FLOW CONTROL VALVE PER AMM 21-51-51. OPS CHECK/LEAK CHECK OK. OK FOR SVC.
